MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Catalog Number MDS1001
Medical Device Problem Codes Unable to Obtain Readings (1516); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cuff pumps up and then cuff does not deflate.After it pumps up it does not do anything.".
 
Additional Manufacturer Narrative
The customer reported the cuff pumps up and then cuff does not deflate, and after it pumps up it does not do anything.Complaint could not be confirmed as there were no samples or pictures received; without a sample received it is difficult to determine a true root cause for the reported issue.The division performs quarterly trending on all complaints received, and will initiate further investigation and/or supplier corrective action requests based on trending results.Should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR, BP, AUTO, DIGITAL, ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50947037
Report Number1417592-2026-54379
Device Sequence Number21445515
Product Code DXN
UDI-Device Identifier00888277629656
UDI-Public00888277629656
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS1001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown